# SDR AU000203018

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: A23802102
- Condition: Froze
- Location: Downlock
- Component: Messier  Dow, A23722208
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AU) THE NOSE GEAR GREEN (DOWN AND LOCKED) INDICATION LIGHT DID NOT COME ON WHEN THE GEAR WAS SELECTED DOWN.  THE CREW PERFORMED AN EMERGENCY EXTENSION AND THE LIGHT FAILED TO ILLUMINATE.  AFTER AN UNEVENTFUL LANDING, THE MAINTENANCE CREW FOUND THE SWITCH ON THE NOSE GEAR ACTUATOR TO BE CONTAMINATED WITH GREASE AND MOISTURE.  THE MOISTURE HAD FROZEN IN THE EXTREME COLD TEMPERATURES AND CAUSED THE SWITCH TO MALFUNCTION.
